Trivial points on towers of curves

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)

Abstract

In order to study the behavior of the points in a tower of curves, we introduce and study trivial points on towers of curves, and we discuss their finiteness over number fields. We relate the problem of proving that the only rational points are the trivial ones at some level of the tower, to the unboundeness of the gonality of the curves in the tower, which we show under some hypothesis. © Société Arithmétique de Bordeaux, 2013, tous droits réservés.
Original languageEnglish
Pages (from-to)477-498
JournalJournal de Theorie des Nombres de Bordeaux
Volume25
Issue number2
DOIs
Publication statusPublished - 1 Jan 2013

Fingerprint Dive into the research topics of 'Trivial points on towers of curves'. Together they form a unique fingerprint.

Cite this